# SDR UIEA2018100802202

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,657 hours, 16,352 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX DISPLAY ( WXR DSPY) INTERMITTENT ON PIC HSI (+TERR DISY+TCAS). PERFORMED FIM TASK 34-22 FT 804, NO FURTHER DEFECTS NOTED. NO MX PROCEDURE NECESSARY FOR INTERMITTENT FAILURE.
